advertisement
Question
Posted by: Michelle | 2010/03/15

EVRA

I''ve recently started with the Evra contraceptive patch. I''m now on my second week after my period with my second patch, but haven''t really " stopped" . This is worrying me.

Is it suppose to be like this, and is the Evra safe in terms of health risks??

PLEASE HELP!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may take a month or two for your body to adjust to the patch.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/17

It may take a month or two for your body to adjust to the patch.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement